Translator Disclaimer
June 2006 Minimum moduli of weighted composition operators on algebras of analytic functions
Takuya Hosokawa
Kodai Math. J. 29(2): 248-254 (June 2006). DOI: 10.2996/kmj/1151936439

Abstract

We study the minimum moduli of weighted composition operators on the disk algebra and the space of bounded analytic functions.

Citation

Download Citation

Takuya Hosokawa. "Minimum moduli of weighted composition operators on algebras of analytic functions." Kodai Math. J. 29 (2) 248 - 254, June 2006. https://doi.org/10.2996/kmj/1151936439

Information

Published: June 2006
First available in Project Euclid: 3 July 2006

zbMATH: 1116.47022
MathSciNet: MR2247434
Digital Object Identifier: 10.2996/kmj/1151936439

Rights: Copyright © 2006 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.29 • No. 2 • June 2006
Back to Top